# SDR AU981563

- Difficulty date: November 22, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bag BAE146100A
- Engine: Lyc ALF502R5
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Link
- Part number: HC321H0026002
- Condition: Corroded
- Location: Mlg Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) MAIN LANDING GEAR DOOR RT AND LT FORWARD HINGE LINKS CORRODED BEYOND LIMITS.  LINKS P/N HC321H0026-002, P/N HC321B0045-002, AND P/N HC321B0043-001.
